MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE¿ INSULIN SYRINGE WITH ATTACHED NEEDLE; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE¿ INSULIN SYRINGE WITH ATTACHED NEEDLE; PISTON SYRINGE
Model Number 305903
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used as a default.Initial reporter phone number: (b)(6).A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd safetyglide¿ insulin syringe with attached needle had a damaged plunger rod.The following information was provided by the initial reporter: " plunger deformed.".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 2022-mar-07.H6: investigation summary: one sample was provided to our quality team for investigation.Through visual inspection, it was observed that the sample has the stopper jammed between the plunger rod and the barrel.The condition observed is non-conforming per product specification.Potential root cause for the jammed stopper defect is associated with the assembly process.These conditions are occurring at/below their expected frequency.Therefore, no corrective action is required at this time.Batch 1097895 is considered in compliance with our product specification requirements.A device history record review showed no rejected inspections or quality issues during the production of the provided batch number 1097895 that could have contributed to the reported defect.
 
Event or Problem Description
It was reported that bd safetyglide¿ insulin syringe with attached needle had a damaged plunger rod.The following information was provided by the initial reporter: " plunger deformed.

Brand Name
BD SAFETYGLIDE¿ INSULIN SYRINGE WITH ATTACHED NEEDLE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13443624
Report Number1213809-2022-00046
Device Sequence Number4328005
Product Code FMF
UDI-Device Identifier30382903059035
UDI-Public30382903059035
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K980580
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2026
Device Model Number305903
Device Catalogue Number305903
Device Lot Number1097895
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2022
Supplement Date Received by Manufacturer03/18/2022
Initial Report FDA Received Date02/03/2022
Supplement Report FDA Received Date04/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown